RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 4, Pages 449–459 (Mi mz9528)  

This article is cited in 6 scientific papers (total in 6 papers)

Almost-geodesic mappings of affinely-connected spaces and $e$-structures

N. S. Sinyukov

The I. I. Mechnikov Odessa State University

Abstract: A description is given of torsion-free affinely-connected spaces admitting of type I linear almost-geodesic mappings satisfying a reciprocity condition, and certain geometric objects are constructed which are invariant relative to canonical mappings of this type.

Full text: PDF file (1431 kB)

English version:
Mathematical Notes, 1970, 7:4, 272–278

Bibliographic databases:

UDC: 513.78
Received: 27.01.1969

Citation: N. S. Sinyukov, “Almost-geodesic mappings of affinely-connected spaces and $e$-structures”, Mat. Zametki, 7:4 (1970), 449–459; Math. Notes, 7:4 (1970), 272–278

Citation in format AMSBIB
\Bibitem{Sin70}
\by N.~S.~Sinyukov
\paper Almost-geodesic mappings of affinely-connected spaces and $e$-structures
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 4
\pages 449--459
\mathnet{http://mi.mathnet.ru/mz9528}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=268805}
\zmath{https://zbmath.org/?q=an:0202.21202}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 4
\pages 272--278
\crossref{https://doi.org/10.1007/BF01151701}


Linking options:
  • http://mi.mathnet.ru/eng/mz9528
  • http://mi.mathnet.ru/eng/mz/v7/i4/p449

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. H. Vavříková, J. Mikeš, O. Pokorná, G. Starko, “On the basic equations of the almost geodesic mappings of type $\pi\sb 2(e)$”, Russian Math. (Iz. VUZ), 51:1 (2007), 8–12  mathnet  crossref  mathscinet  zmath
    2. A. V. Emelianov, V. F. Kirichenko, “On $\pi_2$ Almost Geodesic Mappings of Almost Hermitian Manifolds”, Math. Notes, 90:4 (2011), 498–505  mathnet  crossref  crossref  mathscinet  isi
    3. Emelyanov A.V., Streltsova I.S., “O pochti geodezicheskikh otobrazheniyakh klassa”, Estestvennye nauki, 2011, no. 2, 196–200  elib
    4. Emelyanov A.V., “O pochti geodezicheskikh otobrazheniyakh klassa $_2$ nekotorykh klassov $nk$-mnogoobrazii”, Izvestiya penzenskogo gosudarstvennogo pedagogicheskogo universiteta im. V.G. Belinskogo, 2011, no. 26, 93–97  elib
    5. Mikes J. Stepanova E. Vanzurova A., “Differential Geometry of Special Mappings”, Differential Geometry of Special Mappings, Palacky Univ, 2015, 1–566  mathscinet  isi
    6. V. E. Berezovskii, L. E. Kovalev, J. Mikeš, “On preservation of the Riemann tensor with respect to some mappings of space with affine connection”, Russian Math. (Iz. VUZ), 62:9 (2018), 1–6  mathnet  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:103
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020